MAUDE Adverse Event Report: SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD SYRINGE - 10CC; NIPRO 10CC LL SYRINGE

SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD SYRINGE - 10CC; NIPRO 10CC LL SYRINGE
Model Number JD+10L-WEI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Syringe tip broke off inside of patient's dialysis catheter, prior to treatment, pulling heparin out of the catheter lumen.No injuries, medical interventions or hospitalization were reported.The syringe tip was removed with needle nose plyers.Patient returned to their regular scheduled treatment without further issues.Brand of dialysis catheter is unknown.Customer also reported the same issue occurring with bloodlines(braun streamline airless system) occurring with patients using avf graft/fistula.While twisting the needle into the medication port, as well as while placing a needle on the syringe.No further information was provided.

Brand Name
SYRINGE - 10CC
Common Device Name
NIPRO 10CC LL SYRINGE
Manufacturer (Section D)
SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD
20 xingshan road
hight tech industrial
development, weihai 267-2 09
CH  267-209
MDR Report Key10930981
Report Number1056186-2020-00017
Device Sequence Number2542697
Product Code FMF
UDI-Device Identifier00383790001007
UDI-Public00383790001007
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
Report Date (Section F) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberJD+10L-WEI
Device Catalogue NumberJD+10L-WEI
Device Lot Number20200218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2020
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA12/01/2020